# SDR FDEA201105181873

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1684 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT STA 1684, S-27 L DOES NOT COMPLY WITH CURRENT SRM REQUIREMENTS.  REMOVED REPAIR AND FILLER IAW SRM 51-40-02. REPLACED REPAIRE AND REINSTALLED FILLER IAW SRM 51-40-02 FIG 201 REPAIR 15. THIS IS CLASS B REPAIR,  MAJOR REPAIR.
